Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is headache a side effect of eliquis?

Premium Questions

doctor1 MD

days so far. Today 93RD0 day I have developed a terrible headache that really doesnt go away even when ...

doctor1 MD

My mother has been taking Eliquis & Amiodarone for the past eight months. She went into the hospital in Apr 17 for pneumonia and the doctor there prescribed it for afib. She is 92, and is blind ...

doctor1 MD

I mistakenly took two 5 mg Eliquis tabs tonight. My normal dosage is 5 mg in the morning and 5 mg in the evening. Should I take any action? ...

doctor1 MD

I am 91 yrs old. I was put on eliquis about 6 mos ago replacing plavix (strokes and afib). I am on 10 mg of prednesone for my PMR. I have been getting worse for months now, so much so that I cannot ...

doctor1 MD

Hi Doctor, I was in the hospital overnight and the doctors want me on eliquis. know it can have some serious side effects but can also work wonders. I don'r know where the ball lies for me. I just ...

Public Forum Discussions

doctor1 MD

..OH RIGHT SIDE AND BOTTOM OF LUNG NOW SHOWS (SO THEY SAY) SCARS. I WAS ON ELIQUIS. BRUISES AND JUST BAD HEADACHES. HAD THE TEST FOR MY BLOOD IT IS ABOVE THE NORM FOR THINNESS. WOULD U THINK I SHOULD TAKE ELIQUIS ...

doctor1 MD

into a headache. I get migraines and take zomitriptan. Could this be a side effect of elequis? ...

doctor1 MD

Is vertigo a side effect of Eliquis, I had an ablation done in June of 2015, was on Eliquis until .... Was hospitalized. It was horrible. During the time I was off the Eliquis, no vertigo. Came down again with a-fib 8 ...

doctor1 MD

The drug Eliquis (Apixaban) seems to have a large number interactions with other drugs plus some unpleasant side effects. I have heart failure, AF and high blood pressure, now under control. Have been moved ...

doctor1 MD

I had a successful ablation 2 months ago , my dr insist that I take e blood thinner Eliquis Which gives me side effects, muscle cramp legs, joint and itching, I am very active, biking, walking, hiking ...

doctor1 MD

I would like to get off eliquis mainly because I hate taking a pill for the rest of my life, also I am tired and hip joints starting to hurt and these may be side effects. I went on it bec of arterial ...

doctor1 MD

, toes and fingers and just began having a sharp headache behind my eyes and my eyes hurt. These side effects are listed under the serious section of the side effects and that I should call my doctor ...

doctor1 MD

within an hour of taking each dose. I looked at the side effects listed on the literature ... headaches. Can the Eliquis be causing the aches and pains in my joints? The soreness seems to come within ...

doctor1 MD

Hi my name is Rosemary DeRosa I was put on Eliquis about 5 weeks ago. This past week I am having ... not even touch the pain. Can Eliquis be causing all of this pain. ...

doctor1 MD

I am now on Amiodorone and Eliquis for A-Fib/ with rapid ventricular responses (start 19Dec 2014) I now find that I have Not foamy but lots of bubbles in my urine, and it is definitely Yellow where ...

Mobile Questions and Answers

doctor1 MD

Thanks for asking in healthcare magic forum Gingivitis/gum problem can cause bleeding with minimal injury or by brushing teeth. The medication you are using can also cause bleeding as side effect. So, please visit your doctor who prescribed you that medication for further management. All the best.

doctor1 MD

Eliquis is a type of blood thinner and mainly required in patient who are prone to have blot clots. I am not sure why this has been prescribed to you. However this medication don't cause headache commonly. Tylenol is a commonly used painkiller, although it is safe, but I would suggest you not to use any other painkiller, as there can be an interaction which leading to increase bleeding.

doctor1 MD

Abdominalnpain, vomiting diarrhea. Headache fever.